# SDR USAA20101220EM063

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 1700591A
- Part serial: 2548
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 7,234 hours, 6,015 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2028, DCA-BOS - AT 20,000FT THE CREW RECEIVED A SLAT/FLAP FAIL MESSAGE.  THE CAPTAIN DECLARED AN EMERGENCY WITH THE TOWER.  AFTER PERFORMING QRH PROCEDURES THE LIGHT WAS EXTINGUISHED.  THE CAPTAIN CANCELLED THE EMERGENCY AND THE FLIGHT LANDED NORMALLY.
